# SDR 97ZZZX3420

- Difficulty date: July 17, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N736YQ
- Make and model: Cessna TR182
- Aircraft serial: R18200790
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 41400015
- Condition: Cracked
- Location: Fuel Boost
- Component: Dukes
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DUKES ELECTRIC FUEL PUMP RELIEF VALVE ASSEMBLY HAD BEEN CROSS-THREADED ON ORIGINAL ASSEMBLY.  OVER TIME, STRESS CAUSED PUMP BODY TO CRACK.  IF NOT FOUND, PROBLEM COULD HAVE ALLOWED RELIEF VALVE TO BE EJECTED FROM PUMP BODY CAUSING COMPLETE FAILURE AND MASSIVE FUEL LEAK AND ENGINE FAILURE.
